# SDR AALA20130118006

- Difficulty date: January 18, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 100,856 hours, 19,019 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

JFK - CREW REPORTED LEADING EDGE SLAT ASYMMETRY.  FLIGHT LANDED JFK WITHOUT INCIDENT.  FOUND 010 CARD FAULT ON THE PROXIMITY SWITCH ELECTRONIC UNIT.  REPLACED PSEU.  SYSTEM GROUND CHECK NORMAL OPERATION.
